Please use this identifier to cite or link to this item:
Title: Complex symmetry of weighted composition operators on the Fock space
Authors: Hai, Pham Viet
Khoi, Le Hai
Keywords: Fock space
Weighted composition operator
Complex symmetry
Issue Date: 2015
Source: Hai, P. V., & Khoi, L. H. (2016). Complex symmetry of weighted composition operators on the Fock space. Journal of Mathematical Analysis and Applications, 433(2), 1757-1771.
Series/Report no.: Journal of Mathematical Analysis and Applications
Abstract: With the techniques of weighted composition operators, we introduce a new concept of general weighted composition conjugations on the Fock space F2(C) and completely solve the following problems: the description of weighted composition operators which are conjugations; the criteria for weighted composition operators to be complex symmetric; the spectrum and the point spectrum of complex symmetric operators; and the criteria for Schatten class membership as well as for normality of such operators.
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2015.08.069
Schools: School of Physical and Mathematical Sciences 
Rights: © 2015 Elsevier Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Mathematical Analysis and Applications, Elsevier Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copy editing, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Hai+Khoi - JMAA-For Library.pdf348.37 kBAdobe PDFThumbnail

Citations 10

Updated on Jun 15, 2024

Web of ScienceTM
Citations 10

Updated on Oct 27, 2023

Page view(s)

Updated on Jun 14, 2024

Download(s) 20

Updated on Jun 14, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.